Distance related spectrum of the zero-divisor graph on the ring of integers modulo n

P. M. Magi, Sr. Magie Jose, Anjaly Kishore

Abstract


For a commutative ring R with non-zero identity, let Z(R) denote the set of non-zero zero-divisors of R. The zero-divisor graph of R, denoted by Γ(R), is a simple undirected graph with all non-zero zero-divisors as vertices and two distinct vertices x, y ∈ Z(R) are adjacent if and only if xy = 0. In this paper, the distance, distance Laplacian and the distance singless Laplacian spectrum of Γ(Zn), for n = p3, pq are investigated.

Full Text: PDF

Published: 2020-12-04

How to Cite this Article:

P. M. Magi, Sr. Magie Jose, Anjaly Kishore, Distance related spectrum of the zero-divisor graph on the ring of integers modulo n, J. Math. Comput. Sci., 11 (2021), 365-379

Copyright © 2021 P. M. Magi, Sr. Magie Jose, Anjaly Kishore. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS